MAUDE Adverse Event Report: ENCORE MEDICAL L.P. EXPRT HIP; EXPRT REVISION HIP, STANDARD OFFSET PROXIMAL BODY, 65MM

ENCORE MEDICAL L.P. EXPRT HIP; EXPRT REVISION HIP, STANDARD OFFSET PROXIMAL BODY, 65MM
Model Number 495-00-065
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - patient dislocated.So surgeon put on a longer proximal body.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as dislocation.The previous surgery and the surgery detailed in this event occurred 3.2 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to dislocation.There were no findings during this evaluation that indicate the reported device were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.

Brand Name
EXPRT HIP
Common Device Name
EXPRT REVISION HIP, STANDARD OFFSET PROXIMAL BODY, 65MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key11605198
Report Number1644408-2021-00189
Device Sequence Number11643136
Product Code KWZ
UDI-Device Identifier00190446153818
UDI-Public(01)00190446153818
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2024
Device Model Number495-00-065
Device Catalogue Number495-00-065
Device Lot Number539U1056
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-363 LOT 868B1341; 400-03-363 LOT 868B1341
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR